MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM04004013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: dry blood was found on the device and also inside the inflation lumen.The balloon was unfolded.The guide wire lumen was flushed and a 0,035¿¿ guide wire was successfully advanced through the device.Negative pressure was applied to the balloon: the purging procedure failed.An attempt to inflate the balloon was made but a pinhole was detected and it was not possible to maintain the pressure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use an in.Pact admiral for treatment of a lesion located in the patients right superficial femoral artery, ost ial/proximal to the profunda.The lesion was calcified but not tortuous.A non-medtronic inflation device, sheath and guidewire was used.The lesion was predilated using a non-medtronic balloon.Inflation fluid used was 50/50 contrast to hep saline.It is reported that a balloon burst occurred during the first inflation at 12 atms.The device was removed from the patient without fragmentation/further issue.Another in.Pact admiral balloon along with the previously used non-medtronic balloon were used to complete the procedure.No patient injury was reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7517595
Report Number9612164-2018-01095
Device Sequence Number1385188
Product Code ONU
UDI-Device Identifier00643169383500
UDI-Public00643169383500
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Catalogue NumberADM04004013P
Device Lot Number0008799979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight113